# SDR TWAA0013105

- Difficulty date: August 2, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND IN FWD CARGO COMPT, THE FRONT SPAR SUPPORT ANGLE WAS CRACKED AT STA 604, LONGERON 24R.  REMOVED AND REPLACED FITTING P/N 5914865-8 PER SRM 6-70-1 USING SAME TYPE FASTENERS PER SRM 51-30-2.  SEALED PER SRM 51-20-0 FIG 7.
